MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH
Catalog Number 5992025
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Adhesion(s) (1695)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, on (b)(6) 2025, a ventralight st mesh w/ echo 2 was used during a procedure.As reported the mesh was "placed on the second intestine." adhesions were observed approximately two weeks post-implantation.It was reported that the patient underwent surgical intervention and the adhesions between the mesh and the intestine were surgically removed.During this procedure there was no placement of an additional mesh.There was no patient injury, and the current status of the patient is stable with no ongoing issues.
 
Additional Manufacturer Narrative
As reported, patient developed mesh adhesions to the intestine two weeks post-implantation of ventralight st mesh (echo 2).Based on the information provided, no conclusion can be made.Per the instructions-for-use, supplied with the device, "it is extremely important that this product is oriented correctly to function as intended.The visceral coated side of ventralight¿ st mesh (which contains the echo 2¿ positioning system frame) is designed to temporarily separate tissue surfaces and minimize tissue attachment to the mesh.Place the bioresorbable, coated side against those surfaces where minimal tissue attachment is desired, i.E., against bowel or other visceral structures.The uncoated polypropylene mesh side must face the surface where tissue ingrowth is desired.The uncoated polypropylene mesh side should never be placed against the bowel or other visceral structures." a review of the manufacturing records was performed and found that the lot was manufactured to the specification.To date, this is the only complaint for the reported lot of 115 units released for distribution.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRALIGHT ST W/ ECHO 2
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22955768
Report Number1213643-2025-00812
Device Sequence Number18608890
Product Code FTL
UDI-Device Identifier00801741131042
UDI-Public(01)00801741131042(11)240520(17)260328(10)HUJS1446
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2026
Device Catalogue Number5992025
Device Lot NumberHUJS1446
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Initial Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown